Skip to Content

Does phentermine cause tongue sores?

Question is Closed
Report Favorite

Answers (1)

30 Sep 2010

no not that i know of but it could cause dry mouth you may be having a serious side effect talk to your healthcare-provider asap...

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Magnesium citrate burned my tongue?

I drank 25% of a Magnesium citrate laxative I purchased at Rite Aid and the next day I noticed a burning sensation on my tongue. On day 2- parts of ...

1 answer 20 Sep 2009

Why does phentermine have to be dissolved under the tongue?

It has such a nasty taste.

1 answer 15 Apr 2014

After taking mobic I developed blister like sores on the inside of my mouth. A good substitute?

My doctor perscribed mobic for pain and inflamation in my wrist. After a few days I developed blister like sores on the inside of my mouth, even on ...

1 answer 15 Aug 2014

Was anyone one on phentermine before they started taking belviq?

I was on phentermine ,,, lost 35 pounds fast. Within 3 months time. Stopped, gained it all back within 6mo. Went back on it can barely lose a pound ...

1 answer 15 Feb 2015

Tongue ulcers with swelling?

My tongue is swollen, I have canker sores with yellowish puss pockets on both sides, under the tongue, on inside of left cheek and Also from middle ...

1 answer 22 Apr 2015